A Caltech Library Service

Amenable Equivalence Relations and Turing Degrees

Kechris, Alexander S. (1991) Amenable Equivalence Relations and Turing Degrees. Journal of Symbolic Logic, 56 (1). pp. 182-194. ISSN 0022-4812. doi:10.2307/2274913.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


In [12] Slaman and Steel posed the following problem: Assume ZF + DC + AD. Suppose we have a function assigning to each Turing degree d a linear order <_d of d. Then must the rationals embed order preservingly in <_d for a cone of d's?

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1991 Association for Symbolic Logic. Received July 19, 1989; revised February 1, 1990. This research was partially supported by NSF grant DMS-8718847.
Funding AgencyGrant Number
Issue or Number:1
Record Number:CaltechAUTHORS:20130521-150404346
Persistent URL:
Official Citation:The Journal of Symbolic Logic, Vol. 56, No. 1 (Mar., 1991), pp. 182-194
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38618
Deposited By: John Wade
Deposited On:21 May 2013 22:51
Last Modified:09 Nov 2021 23:38

Repository Staff Only: item control page